# SDR 2005UALA01430

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 24,712 hours, 7,344 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AND GOUGED FWD OF AFT CARGO PIT CONTROL PANEL DOOR.  FUSELAGE SKIN REPAIRED PER SRM.  SUPPLEMENTAL INSPECTIONS REQUIRED BY 37,500 CYCLES ARE MONITORED BY AMIS CF9010.
